Open Access
Translator Disclaimer
July 2013 Area growth and rigidity of surfaces without conjugate points
Victor Bangert, Patrick Emmerich
J. Differential Geom. 94(3): 367-385 (July 2013). DOI: 10.4310/jdg/1370979332

Abstract

We prove flatness of complete Riemannian planes and cylinders without conjugate points under optimal conditions on the area growth.

Citation

Download Citation

Victor Bangert. Patrick Emmerich. "Area growth and rigidity of surfaces without conjugate points." J. Differential Geom. 94 (3) 367 - 385, July 2013. https://doi.org/10.4310/jdg/1370979332

Information

Published: July 2013
First available in Project Euclid: 11 June 2013

zbMATH: 1278.53038
MathSciNet: MR3080486
Digital Object Identifier: 10.4310/jdg/1370979332

Rights: Copyright © 2013 Lehigh University

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.94 • No. 3 • July 2013
Back to Top